Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

After flu there is pain in my kidney , what is the reason ?

Hey, i ve recently had a very bad flu . A week before that my throat was infected. My flu mostly went away but now im having back/ kidney pain. İt starts from the tip of my rib and aches towards my kidney. Today i was coughing and i felt that something inside popped and the pain got much worse. I took some painkillers which lessened the pain but i was wondering if i should see a octor or is it just dehydration after a flu?
Asked On : Sat, 23 Apr 2011
Answers:  2 Views:  1768
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Dehydration can not lead to pain in kidney.Also recent flu can not cause pain in kidney.Either it could be stone pain or some infection.please get in touch with your doctor.bye.
Answered: Thu, 5 May 2011
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
welcome to health care magic
i think u should consult some doctor
n u need to have some investigations to be done
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor